Show simple item record

dc.contributor.authorPourgholi, Rezaen_US
dc.contributor.authorAbtahi, Mortazaen_US
dc.contributor.authorTabasi, Seyed Hashemen_US
dc.date.accessioned2020-09-28T12:26:42Z
dc.date.available2020-09-28T12:26:42Z
dc.date.issued2012-05-07
dc.identifier.citationPourgholi, R., Abtahi, M. & Tabasi, S. H. (2012). A numerical solution of an inverse parabolic problem. TWMS Journal Of Applied And Engineering Mathematics, 2(2), 195-209.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/2478
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/84-vol2no2/139
dc.description.abstractIn this paper, we will first study the existence and uniqueness of the solution of an inverse problem for a linear equation with non-linear boundary conditions (radiation terms), via an auxiliary problem. Furthermore, a stable numerical algorithm based on the use of the solution to the auxiliary problem as a basis function is proposed. To regularize the resultant ill-conditioned linear system of equations, we apply the Tikhonov regularization method to obtain the stable numerical approximation to the solution. Some numerical experiments confirm the utility of this algorithm as the results are in good agreement with the exact data.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectInverse problemen_US
dc.subjectRadiation termsen_US
dc.subjectExistence and uniquenessen_US
dc.subjectStabilityen_US
dc.subjectTikhonov regularization methoden_US
dc.titleA numerical solution of an inverse parabolic problemen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal Of Applied And Engineering Mathematicsen_US
dc.identifier.volume2
dc.identifier.issue2
dc.identifier.startpage195
dc.identifier.endpage209
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess